# SDR DALA2019021701022

- Difficulty date: February 15, 2019
- Submitted: February 18, 2019
- Operation: Air carrier
- Aircraft: N831NW
- Make and model: Airbus A330-302
- Aircraft serial: 1783
- Aircraft time: 8,751 hours, 1,078 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN AT DOOR 2L BROKEN. SECURED AND ADJUSTED EXIT SIGN AT DOOR 2L.
